On non-existence of periodic solutions of an important differential equation

Vladimír Matas

Aplikace matematiky (1973)

  • Volume: 18, Issue: 4, page 213-226
  • ISSN: 0862-7940

How to cite

top

Matas, Vladimír. "On non-existence of periodic solutions of an important differential equation." Aplikace matematiky 18.4 (1973): 213-226. <http://eudml.org/doc/14813>.

@article{Matas1973,
author = {Matas, Vladimír},
journal = {Aplikace matematiky},
language = {eng},
number = {4},
pages = {213-226},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On non-existence of periodic solutions of an important differential equation},
url = {http://eudml.org/doc/14813},
volume = {18},
year = {1973},
}

TY - JOUR
AU - Matas, Vladimír
TI - On non-existence of periodic solutions of an important differential equation
JO - Aplikace matematiky
PY - 1973
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 18
IS - 4
SP - 213
EP - 226
LA - eng
UR - http://eudml.org/doc/14813
ER -

References

top
  1. Г. H. Дубошин, Небесная механика, Аналитические и качественные методы, Издательство Наука, Москва, 1964. (1964) Zbl1117.65300
  2. H. Hochstadt, Differential Equations, A Modern Approach, Holt, Rinehart and Winston, New York, Chicago, San Francisco, Toronto, London, 1964. (1964) Zbl0128.30501MR0209536
  3. A. Kufner J. Kadlec, Fourier Series, Academia, Prague, 1971. (1971) Zbl0215.17901MR0393989

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.